# SDR WX0A2022101974285

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 20,094 hours, 13,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 807944
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING T/C 335100-03-1-001 CABIN EMERGENCY LIGHTING FOUND (AFT L ) 13WL EMERGENCY BATTERY FAILED TEST / REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY @ (AFT L) 13WL PER T/C 335100-03-001 AND  A320 AMM 33-51-38-000-002 AND  AMM 33-51-38-400-002 OPS CHECK GOOD AND T/C 335100-03-1-001 COMPLIED WITH"
